Modulational instabilities of periodic Sine-Gordon waves: A geometrical analysis

N. M. Ercolani, M. Gregory Forest, David McLaughlin

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationNonlinear systems of partial differential equations in applied mathematics, Part 1. Santa Fe, N.M., 1984
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages149-166
StatePublished - 1986

Publication series

NameLectures in Applied Mathematics
Volume23

Cite this

Ercolani, N. M., Forest, M. G., & McLaughlin, D. (1986). Modulational instabilities of periodic Sine-Gordon waves: A geometrical analysis. In Nonlinear systems of partial differential equations in applied mathematics, Part 1. Santa Fe, N.M., 1984 (pp. 149-166). (Lectures in Applied Mathematics; Vol. 23). American Mathematical Society.